# SDR SWAA2012042003287

- Difficulty date: March 29, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,207 hours, 41,093 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT KEEL BEAM LOCATED AT BS 540.6, RBL 6.50.  REPAIRED RT KEEL BEAM PER EA & EO.
